# SDR MAS2008F00042

- Difficulty date: August 18, 2008
- Submitted: August 25, 2008
- Operation: Air carrier
- Aircraft: N922FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15022
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 2836 PHX-BUR.  EMERGENCY FLOOD LIGHT INOPERATIVE.  MAINTENANCE RELAMPED.  (S)
